# SDR SWIA200413102

- Difficulty date: March 24, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 24,276 hours, 31,412 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Selector Switch
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN DURING TAXI OUT.  REPLACED RCCB FOR RIGHT GROUND COOLING FAN AND REPLACED MODE SELECTOR SWITCH FOR RIGHT PACK IAW MM 21-00-00. OPS CHECK GOOD.
